# SDR DXTA2010111104304

- Difficulty date: November 10, 2010
- Submitted: November 11, 2010
- Operation: Air carrier
- Aircraft: N140QS
- Make and model: Raythn 400ARAYTHEON
- Aircraft serial: RK406
- Aircraft time: 2,313 hours, 2,189 cycles
- Engine: Pwc JT15D5D
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Sys
- Condition: Unknown
- Location: Lt Wing
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT TROUGH 9500 FT, NOTICED STEADY STREAM OF FUEL LEAK FROM UNDER THE LT WING. ABOUT 2 MIN LATER THE LEAK STOPPED.  CONNECTED FUEL HOSE AND TRANSFERED FUEL TO FUSELAGE TANKS.  FILLED LT WING.  LET PUMP RUN TO CHECK FOR FUEL BYPASS INTO SURGE TANK.  LET SIT FULLY TOPPED OFF TO CHECK FOR BYPASS INTO SURGE TANK COMPLETED OPS CHECK OF FUEL VENT SYS.  NO DISCREPANCIES NOTED.  ALL WORK DONE IAW MM 28-00.
